# SDR SWIA2024052400021

- Difficulty date: May 21, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N254SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000621
- Aircraft time: 18,563 hours, 13,367 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WE SELECTED LANDING GEAR UP. THE GEAR DID NOT GO UP FOR APPROXIMATELY 60 SECONDS. WE DID RECEIVE A LG LEVER DISAG MASTER WARNING. GEAR WENT UP WHEN WE SELECTED FLAPS 1. WE RAN QRH THEN RETURNED TO THE DEPARTURE AIRPORT. (FLIGHT 3698 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 28276693 WITH THE FOLLOWING CORRECTIVE ACTION: " TROUBLESHOT LG LEVER DISAG MASTER WARNING IN REFERENCE TO FIM 32-61-00-810-913-A00. SEE CP 28279162 FOR CORRECTIVE ACTION."
